# SDR CA150904008

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,080 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 260106722
- Condition: Worn
- Location: Anti- Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING, REPORTED DEFECT ON THE DE-ICE BOOT SYS, MAINTENANCE FOUND THE DE-ICE PNEUMATIC DISTRIBUTION LINE ASSY AT APPROXIMATELY WS 126.5, RT WING, CHAFED 80 PERCENT THROUGH BY THE AILERON CABLES.
